MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Model Number UNITY PACS 11.0.5
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2020, a customer contacted merge healthcare to inform us that they were unable to view an exam report from a recent exam.Upon investigation and troubleshooting by merge healthcare support, it was determined that the report never uploaded.Once a blank word doc was created, and the report template was regenerated, the customer was able to read the report successfully.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.(b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM, PRODUCT CODE: LLZ
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key10411790
Report Number2183926-2020-00030
Device Sequence Number16805056
Product Code LLZ
UDI-Device Identifier00842000100461
UDI-Public00842000100461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNITY PACS 11.0.5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1